# SDR HEEA967750

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 8140BS20LW
- Condition: Inoperative
- Location: Cockpit Alt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT INOPERATIVE.  TIME SINCE REPAIR 71:20.
